BibTeX record journals/jsac/XuKY04

download as .bib file

@article{DBLP:journals/jsac/XuKY04,
  author    = {Jun (Jim) Xu and
               Abhishek Kumar and
               Xingxing Yu},
  title     = {On the fundamental tradeoffs between routing table size and network
               diameter in peer-to-peer networks},
  journal   = {{IEEE} Journal on Selected Areas in Communications},
  volume    = {22},
  number    = {1},
  pages     = {151--163},
  year      = {2004},
  url       = {https://doi.org/10.1109/JSAC.2003.818805},
  doi       = {10.1109/JSAC.2003.818805},
  timestamp = {Fri, 26 May 2017 22:52:55 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jsac/XuKY04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics